Inference for S-Gini Poverty Indices
Kakwani [Econometrica, 48, 2 (1980), 437-446)] introduced the S-Gini poverty indices as a generalization of Sen’s poverty index. I propose a sample estimator for the indices and establish its asymptotic normality under weak conditions. An explicit variance formula is presented. The poverty line is allowed to depend on the income distribution function.
|Date of creation:||Mar 2005|
|Date of revision:|
|Contact details of provider:|| Web page: http://feb.kuleuven.be/Economics/|
When requesting a correction, please mention this item's handle: RePEc:ete:ceswps:ces0509. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (library EBIB)
If references are entirely missing, you can add them using this form.